Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Morita equivalence for quantum Heisenberg manifolds

Author: Beatriz Abadie
Journal: Proc. Amer. Math. Soc. 133 (2005), 3515-3523
MSC (2000): Primary 46L65; Secondary 46L08
Published electronically: June 6, 2005
MathSciNet review: 2163586
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss Morita equivalence within the family $\{D_{\mu\nu}^c: c\in \mathbb{Z} , c>0, \mu,\nu\in\mathbb{R}\}$ of quantum Heisenberg manifolds. Morita equivalence classes are described in terms of the parameters $\mu$, $\nu$ and the rank of the free abelian group $G_{\mu\nu}=2\mu\mathbb{Z} +2\nu\mathbb{Z} +\mathbb{Z} $ associated to the $C^*$-algebra $D_{\mu\nu}^{c}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L65, 46L08

Retrieve articles in all journals with MSC (2000): 46L65, 46L08

Additional Information

Beatriz Abadie
Affiliation: Centro de Matemáticas, Facultad de Ciencias, Iguá 4225, CP 11 400, Montevideo, Uruguay

Received by editor(s): November 21, 2003
Received by editor(s) in revised form: July 6, 2004
Published electronically: June 6, 2005
Additional Notes: This work was partially supported by Dinacyt (Proyecto Clemente Estable 8013), Uruguay.
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.